# SDR USAA951381

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654656010
- Condition: Corrosion
- Location: Bs 947.5
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION .5 INCH BY 3 INCH AT ATTACH ANGLE STATION 947.5 BETWEEN STRINGER 26L AND 27L.  REPLACED ANGLE WITH NEW ONE FROM STOCK.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-202-01.  CORROSION LEVEL 2.  (M)
